BibTeX record journals/nla/Trench05

download as .bib file

@article{DBLP:journals/nla/Trench05,
  author    = {William F. Trench},
  title     = {Asymptotic relationships between singular values of structured matrices
               similarly generated by different formal expansions of a rational function},
  journal   = {Numer. Linear Algebra Appl.},
  volume    = {12},
  number    = {2-3},
  pages     = {111--116},
  year      = {2005}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics